# SDR YENA2021033100199

- Difficulty date: March 26, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 60,147 hours, 21,475 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2292, MIA-JFK. CABIN ODOR EVENT DESENDING THOUGH 10000; SMELLED LIKE BLEACH, CHLORINE, CLEANER - LIKE. CHARACTERISISTIC OF A FUME EVENT. FA'S REPORTED IT AS 08 OUT OF 10 ON INTENSITY; COMPLIED WITH INFORMATION NOTICE 2017-T015F SECTION A. A/C IS OK FOR SVC. PERFORMED DUAL ENG RUN REF AMM 71-00-00 AND PERFORMED BLEED OPS CHK, NO ODOR NOTICE.
